TITLE

DUAL REGULARIZED TOTAL LEAST SQUARES AND MULTI-PARAMETER REGULARIZATION

AUTHOR(S)
Lu, S.; Pereverzev, S. V.; Tautenhahn, U.
PUB. DATE
July 2008
SOURCE
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 3, p253
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we continue our study of solving ill-posed problems with a noisy right-hand side and a noisy operator. Regularized approximations are obtained by Tikhonov regularization with differential operators and by dual regularized total least squares (dual RTLS) which can be characterized as a special multi-parameter regularization method where one of the two regularization parameters is negative. We report on order optimality results for both regularized approximations, discuss computational aspects, provide special algorithms and show by experiments that dual RTLS is competitive to Tikhonov regularization with differential operators.
ACCESSION #
34999305

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics